Iatrocef 50 mg Dry Syrup


Overview

Uses of Iatrocef Dry Syrup
Iatrocef 50 mg Dry Syrup is used in the treatment of bacterial infections. It is used for short-term treatment of bacterial infections of urinary tract, skin and soft-tissue, ear, bone, blood, abdomen, genital and lungs (pneumonia). It is also used to prevent infections after surgery.
Iatrocef Dry Syrup side effects
Common
  • Vomiting
  • Nausea
  • Stomach pain
  • Indigestion
  • Diarrhoea
How to use Iatrocef Dry Syrup
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Dissolve the powder in sterile water. Shake well and use. Iatrocef 50 mg Dry Syrup may be taken with or without food, but it is better to take it at a fixed time.
How Iatrocef Dry Syrup works
Iatrocef 50 mg Dry Syrup is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
Iatrocef Dry Syrup related warnings
Alcohol
CAUTION
Pregnancy
PROBABLY SAFE
Iatrocef 50 mg Dry Syrup is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Lactation
SAFE
Iatrocef 50 mg Dry Syrup is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Iatrocef 50 mg Dry Syrup, since it may have possible effects such as rash and diarrhea.
Driving
SAFE
Iatrocef 50 mg Dry Syrup does not usually affect your ability to drive.
Kidney
CAUTION
Iatrocef 50 mg Dry Syrup should be used with caution in patients with kidney disease. Dose adjustment of Iatrocef 50 mg Dry Syrup may be needed. Please consult your doctor.
Liver
CAUTION
Iatrocef 50 mg Dry Syrup should be used with caution in patients with liver disease. Dose adjustment of Iatrocef 50 mg Dry Syrup may be needed. Please consult your doctor.
What if you miss a dose of Iatrocef Dry Syrup?
If you miss a dose of Iatrocef 50 mg Dry Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Iatrocef 50 mg Dry Syrup
Mahacef Dry Syrup
Mankind Pharma Ltd
₹1.47/ml of Dry Syrup
26% costlier
₹1.52/ml of Dry Syrup
30% costlier
₹1.52/ml of Dry Syrup
30% costlier
Hifen 50mg Dry Syrup
Hetero Drugs Ltd
₹1.34/ml of Dry Syrup
15% costlier
Cefolac 50mg Oral Suspension
Macleods Pharmaceuticals Pvt Ltd
₹1.52/ml of Oral Suspension
30% costlier

Expert Advice

  • Your doctor has prescribed Iatrocef 50 mg Dry Syrup to cure your infection and improve your symptoms.
  • Do not skip any doses and finish the full course of treatment even if you feel better. Stopping it early may make the infection to come back and harder to treat.
  • Discontinue Iatrocef 50 mg Dry Syrup and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
  • Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
  • Take it with food to avoid an upset stomach.
  • Avoid consuming alcohol while taking Iatrocef 50 mg Dry Syrup as it may cause increased side effects.

Patient Concerns

Questions Related to Iatrocef

Can I take fixime 200 antibiotic for cold and dry cough.
Dr. Waseem Mirza
Sexologist
u shouldn't take antibiotics without prescription, for simple cold n cough take syp corex-Dx 1 tsf tid, for cold DO STEAM INHALAION TWICE DAILY, WARM SALINE GARGLES, AVOID EXPOSURE TO COLD,TAKE REST tab levocet 1 tab bd for 5 days, take healthy diet to boost ur immunity comprising of proteins, vitamins particularly vit C, take plenty of fluids if not better in 3 days consult physician hope this helps, antibiotics are reserved only for bacterial infections , most cold like illnesses are viral so no need of antibiotics
Hello sir/ ma'am My child PATIENT from stomach infection and doctor suggested zifi-100 redimix. How it is work and any side effect of that zifi-100 redimix? What kind of taking care of my child and PATIENT 7 month old.?????
Dr. Gopal Samdani
Child Specialist
Cefixime is used to treat a wide variety of bacterial infections. This medication is known as a cephalosporin antibiotic. It works by stopping the growth of bacteria.Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.More common: Diarrhea loose or frequent stools Less common: Abdominal or stomach pain agitation black, tarry stools bleeding gums blistering, peeling, or loosening of the skin blood in the urine or stools and many more rare side effects
Do you have any questions related to Iatrocef 50 mg Dry Syrup?

FAQs

Q. What is Iatrocef and what is it used for?
Iatrocef is a cephalosporin antibiotic used for treating many infections, for eg: infections of the ear, throat (e.g. tonsillitis, pharyngitis), chest and lungs (e.g. bronchitis, pneumonia) and urinary tract (e.g. cystitis and kidney infections).
Q. Is Iatrocef used for diarrhea?
Iatrocef has not been indicated for the treatment of diarrhea. Please talk to your doctor if you have diarrhea before taking any antibiotics.
Q. Is Iatrocef a cephalosporin?
Yes, Iatrocef belongs to a group of antibiotics called 'cephalosporins'.
Q. Is Iatrocef safe for infants?
Safety of Iatrocef in children less than 6 months of age (includes premature and newborn infants) has not been established. Please consult your doctor before starting any antibiotics in children.
Q. Is Iatrocef a penicillin?
Iatrocef is not a penicillin. It belongs to a different class of medicines known as cephalosporin and it works in a similar way as penicillins. However, they are different antibiotics. Please consult your doctor regarding their use.
Q. Does Iatrocef cause diarrhea?
Diarrhea is a common side effect of Iatrocef. Diarrhea has been more commonly associated with higher doses. Stop the medicine if you have severe watery diarrhea that will not stop and you are feeling weak and have a fever. immediately consult your doctor.
Q. Does Iatrocef cause constipation?
Constipation has not been reported as a side effect with Iatrocef. Please consult your doctor in case you experience constipation while taking Iatrocef.
Q. Does Iatrocef cure chlamydia?
Iatrocef is not effective against chlamydia infections, so, it is not used for its treatment. Please consult your doctor if you have been diagnosed with a chlamydial infection.
Q. Does Iatrocef contain penicillin?
Iatrocef is a cephalosporin which has an action similar to penicillins but it does not contain any penicillin.
Q. Does Iatrocef cover pseudomonas?
No, Iatrocef is not active against pseudomonas. Most strains of pseudomonas are resistant to Iatrocef. Please consult your doctor if you have pseudomonas infections for the appropriate antibiotic treatment.
Q. Does Iatrocef contain sulfur?
No, Iatrocef does not contain sulfur. Please check the package leaflet (patient information leaflet) before using any medicine for its contents.
Q. Does Iatrocef cure syphilis?
Iatrocef is not active against the bacteria (Treponema pallidum) which causes syphilis. So, it is not used for the treatment of syphilis. Please consult your doctor if you have signs and symptoms of syphilis.
Q. Does Iatrocef cure gonorrhea?
Iatrocef can be used to treat uncomplicated gonorrhea caused by Neisseria gonorrhoeae (both penicillinase and non-penicillinase producing bacteria). However, always talk to your doctor if you have any infection as it should be diagnosed properly by a doctor before the start of antibiotics. Never take antibiotics yourself.
Q. Does Iatrocef treat typhoid?
Iatrocef is not indicated for the treatment of typhoid by the government regulatory authorities. However, Indian Academy of Pediatrics recommend the use of Iatrocef in children for uncomplicated typhoid fever. It is hence, advisable that you must take the antibiotics for typhoid fever only when it is recommended by your doctor. Do not take antibiotics yourself.
Q. Does Iatrocef affect birth control?
There is no evidence of cefexime affecting birth control (contraception). However, interactions may occur and Iatrocef may affect the action of birth control pills. Please consult your doctor to confirm whether you require a extra birth control measure while taking Iatrocef.
Q. Can I take Iatrocef with azithromycin?
No interactions have been clinically observed between Iatrocef and azithromycin. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Iatrocef and doxycycline together?
No interactions have been clinically observed between Iatrocef and doxycycline. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Iatrocef with paracetamol?
No interactions have been clinically observed between Iatrocef and paracetamol. However, interactions may occur. Always consult with your doctor before taking two medicines together.
Q. Can I take Iatrocef with folic acid?
Folic acid can be taken with Iatrocef as no drug-drug interactions have been clinically observed between them. However, interactions may occur. Please consult your doctor before taking the two medicines together.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 8th Mar 2017.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Iatros Pharmaceuticals, Sonigra Chambers, Gultekadi, Market Yard Road, PB No 1416, Pune - 411037 (Maharashtra) India
One of the following licensed pharmacy from the nearest location with deliver Iatrocef 50mg Dry Syrup. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: SNG, PRL, CRN, ALC, HPC, UMP, AHP, VOP, PHC, HTV, SBN, SPD, EAN, DYL, AVW, OLT, AVS, HGI, HNP, INC, RPI, OBS, CPK, AVL, BSL, PRC, AMR, BTM, RWL, BAL, TRP, PRN, PHN, RTL, HMP, SBA, PTP, HCP, AXM, RKS, LMS, NWP, NPH, OWI, RHL, SCH, NTB, RRP, FTP, MBP, SHC, MAX, HEX, WAD, SHD, GDA, BKB, SDM, CNE, BIO, RPP, DYG, HLP, 1MH, VHP, BNT, DRA, JBT, KCI, JHC, CLT, ESY, NNP, GLM, TOM, AMM, OIP, PEN, DLP, AGT, SLC, KHP, HTS, KLC, MKT, SVS, VUR, UHP, VSC, RVC, SMS, ANP, ADT, SHN, MIL, HBV, IPL, BLE, VSL, JVN, RHW, GPP, MDO, DPP, AVC, NLP, YAG, CZT, AVB, JJE, BDN, JVO, IAD, NFP, GPT, ANS, GEO, EMB, ZVO, GTF, MNS, NXT, LIP, AAA, EPS, NEO, FRM, MTM, ADE, MIP, CMD, USM, GHR, PTI, TSS, SGH, RGH, KHC, KIM, ADF, XPR, ATL, WHP, TAP, CTP, GLD, BMJ, ZEL, KMC, SRG, MPC, SNL, TAT, PRT, BGS, VEM, LHA, TPN, 4IT, SCP, MDI, EVP, SSS, BRC, O4O, ASP, WPL, PSE, SAF, STS, NVL, KNH, SMN, HPP, MOM, JSL, AFT, DHP, MAP, PAP, GBL, SWA, MKE, ATP, PNT, MGL, HSP, EPR, KBC, SJP, OMV, LAG, SOF, RVA, SPV, BJP, ENP, BBN, HSM, FRS, NBG, EQN, NAS, VJS, PLT, HLT, AYM, ALY, GNC, RPC, WSI, KHH, BSN, BDI, SVH, QTM, BBS, QLF, RHS, RDR, RWP, RSS, BHA, GFL, SBL, AYU, BLP, SWP, RUS, SSI, BLS, LHP, BNC, PRE, WDE, PNQ, SPF, SLN, SAH, WHL, OWP, NNH, RTN, GHC, DZY, DFP, SYN, GMA, MRS, DVH, ABL, KRR, JIV, VAF, HZF, XMX, MLC, AAY, ANT, HIP, ZPR, SIO, ZVP, BHS, DAO, NPS, RSA, AAR, NLC, ABP, LKK, RAC, GTC, DHR, ARD, NEW, DGN, HWS, NSL, KIS, RPA, SBC, IAH, ISI, MAM, 9MM, VTR, STO, MJT, PWN, MDH, MTD, PSF, MSD, IPP, RDH, PVP, NVY, NLG, NXG, CMC, IMC, FIP, STA, SGC, OHM, APT, PPR, DAD, VMH, BHP, UPA, OWN, FGH, LCC, VRS, RYL, GBB, NDP, SHG, CHP, SNH, BJR, VDH, EEC, KHD, DLY, TNH, VVN, HAT, UVD, USF, SGA, MDN, MFN, THP, BAP, DPL, PMA, GGL, APS, BHM, NTL, SAA, JLI, AMH, AYN, KAL
MRP
35
30 ml in 1 bottle
ADD TO CART
Best Price ₹28.0
20% OFF
Use Coupon HEALTH1020 during checkout